# SDR YENA2020080300410

- Difficulty date: July 27, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 55,909 hours, 19,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Hinge
- Condition: Broken
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, BROKEN HINGE ARM 4 ELEVATOR TAB ON RH HORIZONTAL STAB; (REF ARM W/O 2020-230/1 N/R 2020-211634) REPAIRED TAB IAW SRM A320 55-26-41-300-002 FIG 001. THIS REPAIR IS CONSIDERED CAT A, AND NO FURTHER INSPECTION REQUIRED.
